MathSciNet Relay Station
MathSciNet bibliographic data
MR1949176 82C40 (35B65 35H10)
Bouchut, F. Hypoelliptic regularity in kinetic equations. J. Math. Pures Appl. (9) 81 (2002), no. 11, 1135–1159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement